# SDR AMTA200700061

- Difficulty date: February 7, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Engine: Rroyce RB211535E4
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU HAD AUTO SHUTDOWN, FAULT LIGHT ILLUM, AND EICAS MSG, APU FAULT DISPLAYED.  INTEROGATED APU (-19) AND CLEARED FAULTS.  NO FAULTS DISPLAYED. (K)
